Downloads: 100

Files in This Item:
File Description SizeFormat 
1963-07.pdf853.89 kBAdobe PDFView/Open
Title: STRONG CONVERGENCE OF ITERATIVE ALGORITHMS FOR SOLVING OPTIMIZATION PROBLEMS (Nonlinear Analysis and Convex Analysis)
Authors: JUNG, JONG SOO
Keywords: MSC: 47H10
47H09
47J20
47J25
49J40
49M05
65J15
$k$-strictly pseudocontractive mapping
nonexpansive mapping
fixed points
contractive mapping
weakly asymptotically regular
strongly positive bounded linear operator
Hilbert space
optimization problem
minimum-norm point
variational inequality
Issue Date: Oct-2015
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1963
Start page: 44
End page: 51
Thesis number: KJ00010016385
URI: http://hdl.handle.net/2433/224187
Appears in Collections:1963 Nonlinear Analysis and Convex Analysis

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.